# SDR SIMA20130924006

- Difficulty date: September 24, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 28,243 hours, 26,050 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED THAT ON INTIAL CLIMB, NR 2 ENGINE HP VIBRATIONS MAXED CLIMBING THROUGH 2000 FT.   FELT COMPRESSOR STALL.  IMMEDIATELY BROUGHT ENGINE TO IDLE AND INDICATIONS RETURNED TO GREEN.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT ENGINE IAW  71-000-00. OPC AND LEAK CHECKED GOOD. ACFT RETURNED TO SERVICE.
